American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Franco Brezzi and Donatella Marini. Error estimates for the three-field formulation with bubble stabilization. Math. Comp. 70 (2001) 911-934. MR 1826573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrea Toselli, Olof B. Widlund and Barbara I. Wohlmuth. An iterative substructuring method for Maxwell's equations in two dimensions. Math. Comp. 70 (2001) 935-949. MR 1710632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jinchao Xu and Aihui Zhou. A two-grid discretization scheme for eigenvalue problems. Math. Comp. 70 (2001) 17-25. MR 1677419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jinchao Xu and Aihui Zhou. Local and parallel finite element algorithms based on two-grid discretizations. Math. Comp. 69 (2000) 881-909. MR 1654026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Barbara I. Wohlmuth and Ronald H. W. Hoppe. A comparison of a posteriori error estimators for mixed finite element discretizations by Raviart-Thomas elements. Math. Comp. 68 (1999) 1347-1378. MR 1651760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Susanne C. Brenner. Multigrid methods for the computation of singular solutions and stress intensity factors I: Corner singularities. Math. Comp. 68 (1999) 559-583. MR 1609670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Peter Oswald. On the robustness of the BPX-preconditioner with respect to jumps in the coefficients. Math. Comp. 68 (1999) 633-650. MR 1620239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ana Alonso and Alberto Valli. An optimal domain decomposition preconditioner for low-frequency time-harmonic Maxwell equations. Math. Comp. 68 (1999) 607-631. MR 1609607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Susanne C. Brenner. Convergence of nonconforming multigrid methods without full elliptic regularity. Math. Comp. 68 (1999) 25-53. MR 1620215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Norbert Heuer, Ernst P. Stephan and Thanh Tran. Multilevel additive Schwarz method for the $h$-$p$ version of the Galerkin boundary element method. Math. Comp. 67 (1998) 501-518. MR 1451325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. C. Miellou, D. El Baz and P. Spiteri. A new class of asynchronous iterative algorithms with order intervals. Math. Comp. 67 (1998) 237-255. MR 1432131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Douglas N. Arnold, Richard S. Falk and R. Winther. Preconditioning in \emph{\textbf{H}}$(\operatorname{div})$ and applications. Math. Comp. 66 (1997) 957-984. MR 1401938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Shangyou Zhang and Zhimin Zhang. Treatments of discontinuity and bubble functions in the multigrid method. Math. Comp. 66 (1997) 1055-1072. MR 1415804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jan Mandel and Marian Brezina. Balancing domain decomposition for problems with large jumps in coefficients. Math. Comp. 65 (1996) 1387-1401. MR 1351204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Rob Stevenson. The frequency decomposition multilevel method: A robust additive hierarchical basis preconditioner. Math. Comp. 65 (1996) 983-997. MR 1344622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Susanne C. Brenner. Two-level additive Schwarz preconditioners for nonconforming finite element methods. Math. Comp. 65 (1996) 897-921. MR 1348039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Lawrence C. Cowsar, Jan Mandel and Mary F. Wheeler. Balancing domain decomposition for mixed finite elements . Math. Comp. 64 (1995) 989-1015. MR 1297465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Patrick Le Tallec and Taoufik Sassi. Domain decomposition with nonmatching grids: augmented Lagrangian approach . Math. Comp. 64 (1995) 1367-1396. MR 1308457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak. The analysis of multigrid algorithms for pseudodifferential operators of order minus one . Math. Comp. 63 (1994) 461-478. MR 1254145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James H. Bramble and Joseph E. Pasciak. New estimates for multilevel algorithms including the $V$-cycle . Math. Comp. 60 (1993) 447-471. MR 1176705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Per Lötstedt and Bertil Gustafsson. Fourier analysis of multigrid methods for general systems of PDEs . Math. Comp. 60 (1993) 473--493, S3--S9. MR 1176712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Torgeir Rusten and Ragnar Winther. Substructure preconditioners for elliptic saddle point problems . Math. Comp. 60 (1993) 23-48. MR 1149293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] James H. Bramble and Joseph E. Pasciak. The analysis of smoothers for multigrid algorithms . Math. Comp. 58 (1992) 467-488. MR 1122058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Clint N. Dawson and Todd F. Dupont. Explicit/implicit conservative Galerkin domain decomposition procedures for parabolic problems . Math. Comp. 58 (1992) 21-34. MR 1106964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] L. Ridgway Scott and Shangyou Zhang. Higher-dimensional nonnested multigrid methods . Math. Comp. 58 (1992) 457-466. MR 1122077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Clint N. Dawson, Qiang Du and Todd F. Dupont. A finite difference domain decomposition algorithm for numerical solution of the heat equation . Math. Comp. 57 (1991) 63-71. MR 1079011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for multigrid algorithms without regularity assumptions . Math. Comp. 57 (1991) 23-45. MR 1079008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for product iterative methods with applications to domain decomposition . Math. Comp. 57 (1991) 1-21. MR 1090464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James H. Bramble, Joseph E. Pasciak and Jinchao Xu. The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms . Math. Comp. 56 (1991) 1-34. MR 1052086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Charles I. Goldstein. Multigrid analysis of finite element methods with numerical integration . Math. Comp. 56 (1991) 409-436. MR 1066832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3